# SDR COEA2011112826801

- Difficulty date: November 28, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 33,199 hours, 37,208 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: S57213367004
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR: RT LOWER WING SKIN MAG STICK CUTOUT HAS PRIOR TOOLING DAMAGE BETWEEN RIB 22-23.  REPAIR PER STRUCTURAL REPAIR INSTRUCTIONS FROM ATR.
